# SDR AMWA88451BC

- Difficulty date: November 7, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N166YV
- Make and model: Beech 1900D
- Aircraft serial: UE166
- Aircraft time: 25,850 hours, 38,123 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 1013810087
- Part serial: 075696
- Condition: Failed
- Location: Master
- Part time: 8,326 hours, 3,580 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFTER TAKEOFF THE BATTERY CHARGE ANNUNCIATOR ILLUMINATED. AIRCRAFT RETURNED TO FIELD AND BATTERY WAS REPLACED AND DISCREPANCY CLEARED.
